MathSciNet Relay Station
MathSciNet bibliographic data
MR2231377 (2007i:33023) 33C52 (22E30 33C80 43A32)
de Jeu, Marcel Paley-Wiener theorems for the Dunkl transform. Trans. Amer. Math. Soc. 358 (2006), no. 10, 4225–4250 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement